Authors: Dragović, Vladimir 
Radnović, Milena
Title: Periodic Ellipsoidal Billiard Trajectories and Extremal Polynomials
Journal: Communications in Mathematical Physics
Volume: 372
Issue: 1
First page: 183
Last page: 211
Issue Date: 1-Nov-2019
Rank: M21
ISSN: 0010-3616
DOI: 10.1007/s00220-019-03552-y
Abstract: 
A comprehensive study of periodic trajectories of billiards within ellipsoids in d-dimensional Euclidean space is presented. The novelty of the approach is based on a relationship established between periodic billiard trajectories and extremal polynomials on the systems of d intervals on the real line. By leveraging deep, but yet not widely known results of the Krein–Levin–Nudelman theory of gener...
Publisher: Springer Link
Project: Australian Research Council, Discovery Project 190101838 Billiards within quadrics and beyond
Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 

Show full item record

SCOPUSTM   
Citations

15
checked on Apr 3, 2025

Page view(s)

21
checked on Jan 31, 2025

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.